# SDR REXA2022060100990

- Difficulty date: February 9, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 31,082 hours, 20,996 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: LE670395023
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER BAGGAGE DOOR HAS CHAFING ON INNER SKIN. DIMENSIONS AFTER BLEND AS FOLLOWS: FWD .8" X .160" X .002" DEEP, AFT 1.8" X .20" X .010" DEEP	REPAIRED CENTER BAGGAGE DOOR INNER SKIN PER EA CRJ952-13358
